# SDR SIMA20140304004

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,304 hours, 19,878 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 523505
- Part serial: SPP0017
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PASSING THROUGH 14,000 FEET, CREW RECEIVED EICAS STEERING INOPERATIVE MSG.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES & CONTACTED SOC & MOC.  THE DECISION TO RETURN WAS MADE.  THE CAPTAIN DECLARED AN EMERGENCY & ELECTED TO LAND AT JFK DUE TO USE OF LONGER RUNWAY.  R & R LT NW STEERING ACTUATOR IAW CRJ 700 AMM 32-52-01, OPERATIONS CHECKED GOOD.
